Title

Approximate controllability of semilinear impulsive strongly damped wave equation

Document Type

Article

Publication Date

2015

Keywords

Semilinear impulsive strongly damped wave equation, approximate controllability, Rothe's fixed-point theorem

Recommended Citation

Larez, Hanzel, Hugo Leiva, Jorge Rebaza, and Addison Ríos. Approximate controllability of semilinear impulsive strongly damped wave equation." Journal of Applied Analysis 21, no. 1 (2015): 45-57."

DOI for the article

10.1515/jaa-2015-0005

Department

Mathematics